Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with your wee one today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help.Again I do apologize for my colleagues not being able to aid you sooner.Ten units will be a serious overdose here and could cause Zorro's blood sugar to crash leading to a hypoglycemic event. This can take time to develop as insulin's peak effect is 6 hours after dosing. Still we need to be aware that even if she looks fine now this is an impending emergency situation. Dangerously low blood sugar can cause tremors, seizures, coma, blindness, and death.In this case, if you have not already, she will need to be taken to your ER vet (or your vet is they are open just now). They can supplement her orally with glucose but also by IV to ensure that her glucose doesn't dip down to a dangerously low level.Overall, this is a serious overdose and since insulin has a fairly lengthy duration of action we need to get her to her vets immediately. While you arrange having her seen, you can start feeding her and putting glucose syrup (or pancake syrup, jam, etc) on her gums but with such a high dose she will need dextrose supplementation via IV to prevent a dangerous and potentially fatal glucose crash.So, phone your vet right now. They will likely have you come down right away, or you may need to ring their out of hours service if they are not yet open. If you don't already have a vet, you can check the RCVS Register (HERE) to find your local Vets Now (LINK) who are open all nights/weekends.Please take care,Dr. B.